# SDR 20010111SG009

- Difficulty date: October 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24771
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC67926
- Condition: Fractured
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, RT TURB OH DET 2, STATUS MESSAGE CAME ON.  UPON INVESTIGATION, THE BLEED VALVE SKIRT WAS FOUND TO HAVE FRACTURED AND DEPARTED THE ENGINE, DAMAGING THE ACOUSTIC PANELS.  REPLACED VALVE ASSEMBLY AND REPAIRED DAMAGED PANELS.  (M)
